# SDR IXXA20170802259

- Difficulty date: May 18, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 56,225 hours, 41,757 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 114T2300
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PANEL ON WING LEADING EDGE BETWEEN NR 9 SLAT INBOARD AND OUTBOARD AUX TRACKS CORRODED AROUND NUTPLATE AT LES .595.   BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS. FABRICATED NOSE BEAM IAW DWG 114T2300. INSTALLED IAW  SRM 51-40-02, PARA 4.7.10.
